# SDR UALA2012033001994

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 62,731 hours, 22,219 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR RUSHING NOISE AND DENT IN CEILING PANEL ABOVE SEAT 3E AND 4E.  RMV'D CEILING PANELS OVER SEAT 3E AND 4E. INSPECTED ENTIRE AREA.  FOUND NO BROKEN AIR DUCTS, HOWEVER, FOUND 4 UNSECURED WIRE CLAMPS AND 1 UNSECURED CONNECTOR CLAMP.  SECURED ALL CLAMPS AND RAN PACKS, NO LEAKAGE OR UNUSUAL NOISE NOTED.
